# SDR SWAA2025080790561

- Difficulty date: July 11, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER TO FRAME CLIP. STA 727A S-7L.   REMOVED AND REPLACED STRINGER CLIP AT STA 727A S-7L IAW SRM 51-40-02 AND DWG# 146A1101 ID: 0001 REV: E.
